# SDR DALA2016120409580

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FRAME CRACKED STRINGER 17, BS 297 WL 208.  MAINTENANCE REPLACED R1 DOOR STUB FRAME IAW PRI 551675 REV 0 AND ERA 551675-14.
